Vol. 94, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
An abstract disintegration theorem

Benno Fuchssteiner

Vol. 94 (1981), No. 2, 303–309
Abstract

A Strassen-type disintegration theorem for convex cones with localized order structure is proved. As an example a flow theorem for infinite networks is given.

Mathematical Subject Classification 2000
Primary: 28A50
Secondary: 90B10
Milestones
Received: 12 October 1979
Revised: 4 June 1980
Published: 1 June 1981
Authors
Benno Fuchssteiner